Missouri, 2012

Wildfire in Missouri, August 30, 2012

August 30, 2012 · NWS SGF · 1 event in 1 county or zone

Drought conditions across the area and gusty winds with the approaching low pressure of the remnants of Isaac caused the development and rapid spread of a large brushfire in Webster County.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$300,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Drought conditions across the area and gusty winds with the approaching low pressure of the remnants of Isaac caused the development and rapid spread of a large brushfire in Webster County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Aug 30, 2:50 PM CST, 10 minutes earlier.

Area forecast discussion, Aug 30, 2:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT THU AUG 30 2012

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

THE MAIN FORECAST CONCERNS WILL CONTINUE TO BE POTENTIAL IMPACTS
OF THE REMNANTS OF ISAAC. RAINFALL AMOUNTS AND THE POTENTIAL FOR
FLOODING WERE THE MAIN CONCERNS. PLEASE SEE THE HYDRO SECTION BELOW
FOR MORE DETAILS. A CONDITIONAL RISK FOR SEVERE STORMS ALSO
REMAINS ON FRIDAY...WHICH WILL PRIMARILY BE A SHORT TERM (6-12
HOUR) FORECAST CHALLENGE. FINALLY...WIND GUSTS FROM THE REMNANTS
OF ISSAC WERE ALSO A CONCERN AS HIGHER SPEEDS ARE TRANSPORTED TO
THE SURFACE IN HEAVIER SHOWERS.

CURRENTLY...THE REMNANTS OF ISAAC CONTINUE TO CHURN NORTH ACROSS
THE SOUTHERN MISSISSIPPI VALLEY. AS OF 3 PM...THE REMNANTS WERE
VERY CLOSE TO RUSTON LOUISIANA. HIGH CLOUDS WERE ALREADY BEGINNING
TO SPREAD INTO SOUTHERN MISSOURI. A CUMULUS FIELD HAD ALSO
DEVELOPED ACROSS SOUTH CENTRAL MISSOURI...INDICATIVE OF INCREASING
MOISTURE IN THE LOWER TROPOSPHERE. INTERESTINGLY...SUBSIDENCE ON
THE FAR NORTHERN PERIPHERY OF ISAAC HAS RESULTED IN TEMPERATURES
SPIKING INTO THE UPPER 90S ACROSS CENTRAL MISSOURI.

AS WE HEAD INTO TONIGHT...THE CENTER OF LOW PRESSURE FROM THE
REMNANTS OF ISAAC WILL TRACK ACROSS THE ARKLATEX REGION. THE
OUTER RAIN BANDS WILL ENTER SOUTHERN MISSOURI THIS EVENING...
SPREADING NORTH THROUGH THE HIGHWAY 60 CORRIDOR AROUND OR JUST
AFTER MIDNIGHT. THE LOW IS EXPECTED TO TRACK NORTH RIGHT ALONG OR
JUST WEST OF THE OKLAHOMA/ARKANSAS STATE LINE FRIDAY
MORNING...BEFORE BEGINNING TO CURVE NORTHEAST TOWARDS THE LAKES
REGION OF CENTRAL MISSOURI BY FRIDAY EVENING.

MODERATE TO HEAVY RAINFALL WILL OVERSPREAD THE REGION STARTING
VERY LATE TONIGHT ACROSS FAR SOUTHERN MISSOURI...AND WILL
OVERSPREAD MOST OF THE MISSOURI OZARKS ON FRIDAY. THE HEAVIEST
RAIN WILL REMAIN TO THE EAST OF THE TRACK...WITH AREAS ALONG AND
EAST OF THE HIGHWAY 65 CORRIDOR RECEIVING THE MOST RAINFALL.
AGAIN...PLEASE SEE THE HYDRO DISCUSSION BELOW FOR EXPECTED TOTALS
AND THE POTENTIAL FOR FLOODING.

PERHAPS THE FIRST CONCERN WITH THE REMNANTS OF ISAAC WILL BE THE
POTENTIAL FOR US TO HIT WIND ADVISORY CRITERIA. WHILE WE WILL NOT
GET ALL THAT CLOSE WITH RESPECT TO SUSTAINED WINDS... GUSTS ARE A
BIGGER CONCERN. PROJECTED 925 MB WINDS ARE UP AROUND 40 KNOTS LATE
TONIGHT AND EARLY FRIDAY MORNING. IT IS FEASIBLE THAT A 45 MPH
GUST COULD BE TRANSPORTED DOWN TO THE SURFACE WITH HEAVIER
SHOWERS. AT THIS POINT...THINK ANY OCCURRENCES OF THIS SCENARIO
WOULD BE ISOLATED AT BEST. THUS DID NOT HOIST AN ADVISORY AND WILL
LET THE EVENING SHIFT FURTHER ANALYZE.

ATTENTION THEN TURNS TO WHAT WILL BE A CONDITIONAL SEVERE RISK FOR
FRIDAY AFTERNOON/EARLY EVENING. LOW LEVEL WIND SHEAR WILL BE
MAXIMIZED IN THE NORTHEAST QUADRANT OF THIS SYSTEM. FOR THE FRIDAY
AFTERNOON/EVENING TIME FRAME...THIS WOULD GENERALLY BE AREAS NORTH
OF HIGHWAY 60 AND EAST OF HIGHWAY 65. HOWEVER...THE LATEST
INDICATIONS ARE THAT INSTABILITY WILL BE TOUGH TO COME BY OVER
THIS AREA. PERHAPS A MORE PLAUSIBLE SCENARIO WILL BE LATE DAY
BREAKS IN THE CLOUDS ACROSS SOUTH CENTRAL MISSOURI. WHILE
INSTABILITY WOULD THEREFORE BE GREATER ACROSS THIS AREA...SHEAR
WOULD BE WEAKER. DECIDED IT WAS BEST TO MAINTAIN A LIMITED SEVERE
THREAT AT THIS POINT FOR WHAT WOULD BE MINI SUPERCELLS AND AN
ATTENDANT WEAK TORNADO THREAT. THESE SCENARIOS WILL BE MUCH BETTER
DEDUCED IN THE 6-12 HOUR TIME FRAME.

THE REMNANTS OF ISAAC WILL BEGIN TO SLOW AS THE LOW CENTER MOVES
INTO NORTHERN MISSOURI. THE LATEST PROJECTIONS HAVE THE LOW SLOWLY
MOVING EAST TO AROUND ST. LOUIS BY SUNDAY MORNING. WHILE THIS
TRACK WILL TAKE THE HEAVY RAINFALL OUT OF THE REGION BY SATURDAY
MORNING...AT LEAST THE FIRST HALF OF THE WEEKEND STILL LOOKS
UNSETTLED WITH SCATTERED TO PERHAPS NUMEROUS SHOWERS. AS ONE WOULD
EXPECT...ALL OF THE CLOUDS AND RAIN WILL HOLD DOWN DIURNAL
TEMPERATURE TRENDS CONSIDERABLY. GENERALLY WENT WITH A MODEL
CONSENSUS APPROACH.

SCHAUMANN

&&

.LONG TERM (SUNDAY THROUGH THURSDAY)...

AN EXPANSIVE UPPER LEVEL RIDGE BUILDS INTO THE SOUTHERN PLAINS AND
CENTRAL/SOUTHERN MISSISSIPPI VALLEY ON THE HEELS OF THE REMNANTS OF
ISAAC LATE SUNDAY INTO MONDAY. THIS PATTERN WILL BRING GRADUAL
CLEARING ON SUNDAY WITH FAIR SKIES AND SEASONABLY WARM CONDITIONS
FOR MONDAY WITH HIGH TEMPERATES REACHING THE LOWER TO MIDDLE 90S
ACROSS THE AREA.

SUBSEQUENTLY...THIS RIDGE IS FORECAST TO FLATTEN SOMEWHAT OVER THE
CENTRAL PLAINS WITH ITS CENTER SHIFTING WESTWARD TOWARD NEW MEXICO
BY LATER TUESDAY. THIS SHIFT WILL ALLOW UPPER LEVEL NORTHWESTERLY
FLOW TO SET UP ACROSS THE CENTRAL AND NORTHERN PLAINS BY EARLY
WEDNESDAY THROUGH THE END OF THE EXTENDED PERIOD ON THURSDAY.

A SERIES OF TWO SHORT WAVES WILL TRAVERSE JUST TO THE NORTH OF THE
AREA. THE FIRST LATER ON TUESDAY AND THE SECOND LATER ON WEDNESDAY
INTO EARLY THURSDAY.

THE FIRST SHORT WAVE IS RELATIVELY WEAK AND WILL ONLY BRING THE RISK
OF LIGHTER SHOWER ACTIVITY WITH QPF TOTALS OF A TENTH OF AN INCH OR
LESS TO THE AREA AT BEST. THE SECOND SHORTWAVE IS SOMEWHAT STRONGER
AND WILL LIKELY SET UP A STRONGER BAROCLINIC ZONE ACROSS PARTS OF
THE THE CENTRAL AND SOUTHERN PLAINS INTO THE MID MISSISSIPPI VALLEY.

AT THE SURFACE AND LOWER LEVELS...LOW PRESSURE IS FORECAST TO
DEVELOP OVER FAR WESTERN OKLAHOMA WITH FRONTOGENESIS FORMING A WARM
FRONTAL ZONE GENERALLY ACROSS NORTHEASTERN KANSAS INTO CENTRAL
MISSOURI AND SOUTHERN ILLINOIS. HIGH PRESSURE MOVING SOUTHWARD FROM
THE NORTHERN PLAINS WILL STRENGTHEN THIS FRONTAL ZONE...PUSHING IT
SLOWLY SOUTHWARD THROUGH THE OZARKS AS A COLD FRONT WEDNESDAY NIGHT
AND THURSDAY.

ALTHOUGH THIS IS AT THE END OF THE OUTLOOK PERIOD...AT THIS POINT
WIND SHEAR VALUES DO NOT SUPPORT ANY SEVERE CONVECTIVE WEATHER
POTENTIAL. THE OVERALL PATTERN TENDS TO SUGGEST MORE OF A MIXED
SHOWER AND OVERRUNNING PRECIPITATION PATTERN WITH QPF POTENTIALS ON
THE ORDER OF ONE THIRD TO ONE HALF INCH POSSIBLE. A BIT COOLER
WEATHER WILL FOLLOW FOR THURSDAY WITH HIGHS GENERALLY IN THE LOWER
80S.

COLUCCI

&&

.AVIATION...

THE REMNANTS OF ISAAC WILL BEGIN TO OVERSPREAD THE REGION LATER
TONIGHT. CEILINGS WILL LOWER ACROSS SOUTHERN MISSOURI WITH RAIN
SHOWERS SPREADING FROM SOUTH TO NORTH. MVFR CONDITIONS ARE
EXPECTED TO BE PREVAILING BY LATE TONIGHT AT ALL THREE TAF SITES
AS SHOWERS BECOME HEAVIER AND MORE FREQUENT. DID INSERT A TEMPO
GROUP FOR IFR FRIDAY MORNING WHEN THE RAIN IS EXPECTED TO BE
HEAVIEST. STRONG WIND GUSTS ARE ALSO EXPECTED WITH HEAVIER
SHOWERS. OTHERWISE...PREVAILING EAST TO NORTHEAST WINDS WILL
GRADUALLY INCREASE TONIGHT AHEAD OF THE APPROACHING STORM. THE
ONLY OTHER IMPACT OF NOTE WILL BE LOW LEVEL WIND SHEAR LATER
TONIGHT.

SCHAUMANN

&&

.HYDROLOGY...

VERY LITTLE CHANGE HAS BEEN MADE TO EXPECTED RAINFALL AMOUNTS WITH
THE REMNANTS OF ISAAC. WE ARE STILL LOOKING FOR 2-4 INCH AMOUNTS
ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR...WITH LOCALLY HIGHER
AMOUNTS ACROSS THE EASTERN MISSOURI OZARKS. AMOUNTS WILL TAPER
TO AROUND AN INCH OR LESS HEADING BACK TOWARDS EXTREME
SOUTHEASTERN KANSAS.

WITH THE ABOVE BEING SAID...FORECAST RAINFALL RATES ARE NOT
EXPECTED TO REACH 1...3...OR 6 HOUR FLASH FLOOD GUIDANCE GIVEN THE
DROUGHT CONDITIONS IN PLACE ACROSS THE REGION. EVEN THE 2-4 INCH
AMOUNTS OVER A 24-36 HOUR PERIOD ARE NOT EXPECTED TO RESULT IN THE
FLOODING OF LARGE BASINS. WE HAVE THEREFORE DECIDED AGAINST ANY
KIND OF FLOOD WATCH AT THIS POINT. WE WILL HOWEVER HAVE TO WATCH
FOR POTENTIAL MINOR FLOODING OF TYPICAL LOW WATER CROSSINGS.

IMPACTS ON RIVERS AND STREAMS FROM THE REMNANTS OF ISAAC ARE
EXPECTED TO BE OFFSET BY NEAR RECORD LOW FLOWS AND DROUGHT
CONDITIONS ACROSS THE REGION. RUNNING CONTINGENCY FORECASTS FOR
EXPECTED RAINFALL THROUGH THE NEXT FIVE DAYS SHOWS RISES OF SEVERAL
FEET ON MOST STREAMS...BUT REMAINING WITHIN STREAM CHANNELS. THE
ONLY STREAM THAT APPEARS TO RISE WITHIN A COUPLE OF FEET OF FLOOD
STAGE IS THE BIG PINEY AT FT WOOD. A HYDROLOGIC STATEMENT HAS BEEN
ISSUED FOR A RISE TO AROUND 11.5 FEET BY LATE SATURDAY AFTERNOON.

SCHAUMANN/TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 30, 11:59 AM CST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT THU AUG 30 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

DISCUSSION...

 DRY VEGETATION AND LOW AFTERNOON RELATIVE HUMIDITY VALUES WILL
 RESULT IN AN ELEVATED FIRE WEATHER RISK AGAIN TODAY ACROSS
 PORTIONS OF THE OUTLOOK AREA.

 A FEW THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND TONIGHT
 ACROSS FAR SOUTHERN MISSOURI. SEVERE WEATHER IS NOT EXPECTED
 THIS AFTERNOON AND EVENING. STRONGER WIND GUSTS MAY ACCOMPANY
 THE STRONGER STORMS OR HEAVIER SHOWERS TOWARD DAYBREAK FRIDAY AS
 THE REMNANTS OF ISAAC APPROACH THE REGION.

 GUSTY SOUTHEAST WINDS UP TO 40 MPH MAY DEVELOP TOWARD MORNING
 ACROSS SOUTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 THE REMNANTS OF ISAAC WILL BRING THE POTENTIAL FOR HEAVY
 RAINFALL TO THE OUTLOOK AREA FRIDAY INTO SATURDAY. AT THIS TIME...
 RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
 EXPECTED ALONG AND EAST OF HIGHWAY 65 WHERE THERE IS THE POTENTIAL
 FOR SIGNIFICANT RISES ON STREAMS AND RIVERS AS WELL AS LOCALIZED
 FLOODING.

 THE RISK FOR SEVERE WEATHER ON FRIDAY IS LOW BUT WIND GUSTS UP
 TO 40 MPH WILL BE POSSIBLE IN THE HEAVIER SHOWER BANDS.
 THUNDERSTORMS WILL BE ISOLATED IN NATURE...AND THE RISK FOR AN
 ISOLATED TORNADO IS VERY LOW.

 AFTERNOON HEAT INDICES IN THE MIDDLE TO PERHAPS UPPER 90S WILL
 BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA EARLY NEXT WEEK.

 THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEXT TUESDAY AND
 WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

COLUCCI

In the hours before

Special weather statement, Aug 30, 2:21 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT THU AUG 30 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
321 PM CDT THU AUG 30 2012

...REMNANTS OF ISAAC WILL IMPACT THE OZARKS FRIDAY THROUGH SATURDAY...

THE REMNANTS OF ISAAC WILL TRACK NORTHWARD AND IMPACT THE MISSOURI
OZARKS AND EXTREME SOUTHEASTERN KANSAS FROM EARLY FRIDAY INTO
SATURDAY NIGHT.

HEAVY RAIN WILL DEVELOP ACROSS PORTIONS OF THE AREA THAT REMAIN EAST
OF THE CENTER OF THE REMNANTS OF ISAAC. AT THIS TIME...RAINFALL
TOTALS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED
GENERALLY ALONG AND EAST OF HIGHWAY 65 WITH THE HIGHEST AMOUNTS
OCCURRING ACROSS THE EASTERN OZARKS. RAINFALL AMOUNTS WILL THEN
TAPER OFF TOWARD THE KANSAS BORDER WITH AMOUNTS CLOSER TO AN INCH.

WHILE THE OZARKS AND SURROUNDING REGION REMAIN IN DROUGHT
CONDITIONS...HEAVY RAINFALL COULD RESULT IN RAPID WITHIN BANK RISES
ON AREA STREAMS AND RIVERS. LOCALIZED FLOODING WILL ALSO BE
POSSIBLE.

THOSE CAMPING ON GRAVEL BARS OR FLOATING ON AREA STREAMS THIS
LABOR DAY WEEKEND SHOULD CLOSELY MONITOR STREAM LEVELS FOR RAPIDLY
CHANGING CONDITIONS. THE HEAVIEST RAINFALL IS CURRENTLY EXPECTED
TO FALL OVER THE EASTERN OZARKS...AND WILL HAVE IMPACTS ON THE
CURRENT...JACKS FORK...ELEVEN POINT...BIG PINEY AND NIANGUA
RIVERS.

BREEZY IF NOT WINDY CONDITIONS CAN ALSO BE EXPECTED WITH WIND
GUSTS UP TO 40 MPH. THE POTENTIAL FOR SEVERE WEATHER ON FRIDAY IS
LIMITED...BUT STRONG WIND GUSTS WILL BE POSSIBLE IN THE HEAVIER
SHOWER BANDS. THE RISK FOR AN ISOLATED TORNADO IS LOW.

WHILE ISAAC WILL IMPACT THE REGION THERE STILL REMAINS SOME
UNCERTAINTY ON THE PRECISE TRACK AND PLACEMENT OF THE HEAVIEST
RAINFALL. STAY TUNED TO THE LATEST WEATHER INFORMATION FROM NOAA
WEATHER RADIO...LOCAL MEDIA...OR TRUSTED INTERNET SOURCE.

COLUCCI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Webster

When
August 30, 3:00 PM CST to 8:00 PM CST
Where
Webster forecast zone
Injuries
1 direct, 0 indirect
Property damage
$300,000
Reported by
Emergency Manager
Coordinates
37.281, -92.876 (the zone’s center; the record gives no point)

A large brushfire developed six miles west of Marshfield in Webster County along Highway 38. Nineteen fire departments and other resources were sent to fight and control the brushfire. The fire consumed about 400 acres and destroyed one house. Nine outbuildings, two pick-up trucks, and a boat were also destroyed. One fire fighter sustained second and third degree burns. No information was available about how the fire started.

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2012Every state in 2012This day in weather historyWarnings in Missouri, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 396490.